# SDR SWIA202158294

- Difficulty date: March 13, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Cracked
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FUSELAGE - PAX DOOR SURROUND STRUCTURE: AFT UPPER DOOR GUIDE ROLLER HAS A FLAT SPOT, AND APPEARS TO BE CRACKED.     (C-CHECK RO 5/20/2021)    REPLACED THE PAX DOOR CENTERING ROLLER REF CRJ700 AMM 52-11-02-400-810-A02. OPS CHECK GOOD.
